# SDR AWXA0001460

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833440
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPEC FOUND CRACK IN COCKPIT FLOOR WEB EMANATING FROM O/B EDGE TO LIGHTENING HOLE AT FS 178 - 181 RBL 29 WL 207; HFEC CONFIRMED.  REMOVED CRACKED WEB; DRILLED AND INSTALLED NEW WEB IAW SRM 51-40-02.
